Area-1255 ~Logo~

Andractim DHT Gel ::Buy::Here::

Tuesday, March 15, 2016

~! NeuroBiological Causes of Long-QT-Syndrome & Long-QT Interval Explanation !~ (DHT, Progesterone, Estradiol, Noradrenaline, Serotonin, Dopamine etc)



..... ... .... ....... ....... shortanswer::..:: magnesium deficiencies, excess Serotonin, low potassium levels, adrenaline excess or pheochromocytoma, excess estrogen / estrogen dominance and low androgen levels...................................... ....................... ............... ........... .....


A long QT-Interval speaks of an 'error' in the hearts electrical system ; specifically with ion-channels and that error causes dysregulation and problems with repolarization. Calcium influx is pumped in at an abnormal rate and thus, the heart is forced to beat abnormally. The now acquired 'chaotic' heartbeat places substantial strain on the Heart and this can, in some instances, lead to sudden death - however, this happens very rarely. The more common issues associated with it are headache, dizziness / fainting and possibly seizures...or feeling unwell and fatigued with arrythmias. 

A second depiction and more generalized explanation comes from the "Heart & Stroke Foundation" and it is This.


Long QT-Syndrome (LQTS) s a disorder of the heart's electrical system that can
 happen in 

otherwise healthy people. Its name comes from the way the heart's electrical activity is recorded during an electrocardiogram (ECG or EKG). The electrical activity that is recorded produces a characteristic pattern and the different parts of the pattern are labelled with the letters P, Q, R, S and T. The space between the Q and the T (the Q-T interval) represents the time it takes for the electrical signal to pass through the lower chambers of the heart (the ventricles) until the heart is ready for its next beat. If it takes longer than normal, it is diagnosed as a prolonged or long Q-T interval.
People with LQTS do not necessarily have a prolonged Q-T interval at all times. It is possible for patients with this syndrome to have an ECG with a normal or borderline Q-T interval. People with this syndrome may show prolongation of the Q-T interval during physical exercise, while experiencing intense emotion or when startled. In one type of inherited LQTS, a person is born hearing impaired.
LQTS is often inherited and present from birth (congenital). It can also be caused by certain medications that prolong the Q-T interval and disrupt heart rhythms.

It is described that the main 'susceptibility factors' of long-QT-Syndrome/QT-Prolongation Are..

  • female sex
  • increasing age
  • liver or renal impairment
  • family history of congenital long QT syndrome
  • bradycardia
  • pre-existing cardiovascular disease
  • electrolyte imbalance (low magnesium, low potassium)
  • concurrent administration of interacting drugs

NOTE : Even though drug-induced QT-Prolongation is very common in comparison to the genetic / congenital form of the Syndrome - the relation TO the drugs is not that linear . This means that the above factors play a huge role in the development of this Issue EVEN when drugs are determined to be a significant contributing factor .


:::GOING FURTHER:::
  • DihydroTestosterone; the most powerful male sex hormone, reduces the QT-rate-Interval and blocks/attenuates drug-induced Prolongation of QT-Interval. So, Men whom are on replacement therapy should consider Andractim or another DHT analogue if they do not produce enough on their own or if they are (especially) taking medications/drugs that are prolonging that QT-Interval. Otherwise, those normal subjects / patients should aim to keep Testosterone high and Estrogen low-ish to prevent QT-Interval changes from drugs.
  • You still need to supplement with Magnesium and possibly Potassium if you suffer from this condition , as well as in idiopathic spontaneous tachycardia and / or ventricular tachycardia.
  • If   you are genetically predisposed to estrogen excess an aromatase inhibitor like Anastrazole may become necessary to eliminate negative cardiac effects of excess Estrogens.
  • WOMEN WHO ARE ON HRT/Estrogen-Replacement should avoid medications that cause QT-Prolongation!!!
  • ^^Talk to your Doctor about switching Meds if for some reason the above aren't able to be readily applied or lower the dose of the offending medication.
[CITATIONS/REFERENCES]


No comments:

Post a Comment